# SDR AUS20020025

- Difficulty date: January 3, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 1051675
- Condition: Faulty
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Bendix, S6RN25
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO CONDENSER FAULTY. A TOTAL OF FIVE CONDENSERS FAILED INAPPROXIMATELY 500 HOURS OF OPERATION. INVESTIGATION FOUND THATTHE FAILURE OCCURRED IN THE SMALL ATTACHMENT BRACKET HOLDING THECONDENSER IN THE POINTS CAVITY.
